Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address



Volume 6, No. 4, December 2013, Safar 1435 H




A Class of Primary Subsemimodules

The partial functions under disjoint-domain sums and functional composition is a so-ring, an algebraic structure possessing a natural partial ordering, an infinitary partial addition and a binary multiplication, subject to a set of axioms.

In this paper we introduce the notion of primary subsemimodule with respect to a prime subsemimodule in partial semimodules and singular partial semiring with respect to a partial semimodule.


P. V. Srinivasa Rao

M. Siva Mala


JJMS, 2013, 6(4), 251-264

Finite Lattice Implication Algebras

In this paper, by considering a finite lattice implication algebra L and A L, the set of all co-atoms of L, we prove that L is equal to the filter generated by A, that is L = [A). We give a correspondence theorem between the non-trivial minimal filters and co-atoms of L. We prove that if A = {a1, a2, ..., an}, then L '

 [a1) x [a2) x...x[an). Finally, we give a characterization of finite lattice implication algebras. In particular, we show that there exists only one lattice implication algebra of prime order.


R. A. Borzooei

S. F. Hosseiny

JJMS, 2013, 6(4), 265-283


Another Decomposition of *- Continuity Via Ideal Topological Spaces

In this paper, we introduce the notions of ω-I-LC*-sets, I*ω-closed sets and I-ωt-sets. Also defined the notions of ω-I-LC*-continuous maps, I*ω-continuous maps, I-ωt-continuous maps and obtained decompositions of *-continuity.


S. Jafari

K. Viswanathan

J. Jayasudha

JJMS, 2013, 6(4), 285-295

Weighted Lipschitz Estimates for Multilinear Commutator of Marcinkiewicz Operator

In this paper, the weighted boundedness for the multilinear commutator of the Marcinkiewicz operator and the weighted Lipschitz functions are obtained.

Zhao Qiao Zhen

Wang Jun Feng


JJMS, 2013, 6(4), 297-311

Chen Inequalities for Submanifolds of Some Space Forms Endowed with a Semi-Symmetric Non - Metric Connection

In this paper, we prove Chen inequalities for submanifolds of complex space forms and respectively Sasakian space form, endowed with a semi-symmetric non-metric connection.


Yusuf Doğru



JJMS, 2013, 6(4), 313-339